# SDR DXTA2024040211376

- Difficulty date: April 1, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N609QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605522
- Aircraft time: 15,691 hours, 12,118 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Solenoid
- Part number: 4151
- Part serial: 1848A
- Condition: Malfunctioned
- Location: Fuel Transfer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WILL NOT CROSSFEED AT ALTITUDE.  AT FL320 WHEN SELECTING CROSSFEED LEFT TO RIGHT, LEFT BOOST PUMP ANNUNCIATOR ILLUMINATED FOLLOWED BY RIGHT BOOST PUMP ANNUNCIATOR AND MASTER CAUTION.  MASTER CAUTION EXTINGUISHES SHORTLY AFTER THIS SEQUENCE OF EVENTS.  FUEL CROSSFEED APPEARS TO OPERATE NORMALLY AT LOWER ALTITUDES.   REMOVED LH SOLENOLD VALVE  PN 4151 SN 1848A AND INSTALLED OVERHAULED PN 4151 SN 1115 IAW CESSNA 560XL AMM 28-21-05
